| Model Number |
1012632-29 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficult to insert.The investigation determined the reported material deformation and stent dislodgement appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that it was a bilateral procedure to treat a lesion in the iliac artery.The 9.0x29mm omnilink elite stent delivery system (sds) collapsed while attempting to be inserted into a 6 french sheath.The stent came off of the balloon when trying to push the sds into the sheath.The stent was still tightly crimped.The sds was simply removed together with the stent.Another same size omnilink elite sds was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.